Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

hi can u pls call me at 408 409 0256

User rating for this question
Very Good
Answered by
Practicing since : 2014
Answered : 1965 Questions
Question
hi can u pls call me at 408 409 0256

i am taking marijuana 0.5 g and respiridone 1mg
i have also taken etizolam and aripiprazole in the past month .

i am very concerned as to what the side effects will be
i have not had bad side effects in the past
i usually take respiridone in the night before going to bed and use marijuana during the day .
my psyciatrist has advised me to take respiridone for 1 week.
but i have also got california medical prescribed marijuana and i am consuming 0.5 g per day
i am just quiet i dont have any psycosis presently

if i take 1mg respiridone for a week and smoke marijuana during the day will i be fine ?
will my mental health be okay ?
Posted Sat, 25 Nov 2017 in null
 
 
Answered by Dr. Alexander H. Sheppe 6 hours later
Brief Answer:
Private Consultation

Detailed Answer:
Hello, and thanks very much for reaching out to me directly.

Unfortunately we are not allowed to call, but I will be able to answer your question here.

You will not be fine and your mental health will not be okay if you continue to use marijuana. Risperidone and marijuana cancel each others' effects. The Risperidone your psychiatrist is prescribing to you is being prescribed for a reason, to help you, and the marijuana will cancel that out. It does not matter if you are smoking at day or at night, it will still cancel out the effect of the Risperidone. Futhermore, you have not said why you are being prescribed Risperidone, but Risperidone is used for mood disorders or psychotic disorders, and marijuana is known to make both of these much, much worse. I would absolutely not use marijuana anymore -- it will not help you and it will hurt you and your mental health.

Please rate and close your answer when you are finished and satisfied.

Dr. Sheppe
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor